# SDR 9718879153

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8912E
- Make and model: Doug DC-9-14
- Aircraft serial: 45829
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switches
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE LANDING GEAR HANDLE UNSAFE LIGHT REMAINED ILLUMINATED AFTER LANDING GEAR RETRACTION.  AIRCRAFT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  TROUBLESHOT SYSTEM WITH NO DEFECTS FOUND.  REPLACED RIGHT LANDING GEAR UPLOCK AND DOWNLOCK SWITCHES AS A PRECAUTION, OPERATIONAL CHECK GOOD.
